# SDR SABA9600019

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742CC
- Make and model: Stbros SD360
- Aircraft serial: SH3742
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 200923203
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

TRAINING FLT 9101 - CLT-HKY-CLT - ON APPROACH INTO CLT WHEN THE LANDING GEAR WAS SELECTED DOWN, THE NOSE GEAR INTRANSIT LIGHT (RED) DID NOT EXTINGUISH AND THE NOSE GEAR DOWN LIGHT (GREEN) DID NOT ILLUMINATE.  FOLLOWED THE CHECKLIST PROCEDURES, DECLARED AN EMERGENCY, AND DID A FLYBY OF THE TOWER FOR NLG POSITION.  AN UNEVENTFUL LANDING WAS INTO CLT.  THE CAPTAIN THEN NOTIFIED MAINTENANCE CONTROL OF THE PROBLEM.  THE LANDING GEAR WAS PINNED AND THE AIRCRAFT WAS TAKEN TO HEAVY MAINTENANCE.  THE PROBLEM WAS A FAULTY NLG DOWNLOCK SWITCH.  REMOVED AND REPLACED SWITCH.  OPS CHECK GOOD.  (M)
